# SDR AALA201702139019

- Difficulty date: January 13, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 48,742 hours, 28,250 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361061900100
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. DELAMINATION ON FORWARD GALLEY TOP LAYER FLOOR PANEL 232FF. REPLACED FLOOR PANEL PER EA 267063 AND SRM 51-42-11.
